# SDR USAA2010091692003

- Difficulty date: September 11, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 40,352 hours, 15,260 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Part number: 47145133
- Part serial: 0807
- Condition: Jammed
- Location: Zone 300
- Part time: 45,529 hours, 17,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 399 LAS-PHX - RTF - AIRCRAFT EXPERIENCED FLIGHT CONTROL STABILIZER JAM UPON TAKEOFF ROTATION.  CREW DECLARED AN EMERGENCY AND RETURNED TO LAS.  MAINTENANCE REMOVED AND REPLACED THE TRIMMABLE HORIZONTAL STABILIZER.
